MAUDE Adverse Event Report: NEW WAVE ENDO M-CLOSE KIT; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

NEW WAVE ENDO M-CLOSE KIT; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 27-101
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
M-close device not firing properly when inserted into patient.Surgeon inserted m-close device, attempted to deploy, however m-close device was defective.No harm done to patient.

Brand Name
M-CLOSE KIT
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
NEW WAVE ENDO
6601 lyons road
unit d8
coconut creek FL 33073
MDR Report Key17540044
Report Number17540044
Device Sequence Number6344179
Product Code HCF
UDI-Device Identifier00850009417022
UDI-Public(01)00850009417022
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/11/2023
Report Date (Section F) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number27-101
Device Catalogue Number27-101
Device Lot NumberC1523
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/14/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA05/11/2023